PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 1 | 75-82
Tytuł artykułu

Large deviations for generic stationary processes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (Ω,A,μ,T) be a measure preserving dynamical system. The speed of convergence in probability in the ergodic theorem for a generic function on Ω is arbitrarily slow.
Słowa kluczowe
Rocznik
Tom
Numer
1
Strony
75-82
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-05-10
poprawiono
1999-06-28
Twórcy
  • Laboratoire de Mathématiques et Physique Théorique, UPRES-A 6083 CNRS, Université François Rabelais, Parc de Grandmont, F-37200 Tours, France
  • Laboratoire d'Analyse et Modèles Stochastiques, UPRES-A 6085 CNRS, Université de Rouen, F-76821 Mont-Saint-Aignan Cedex, France
Bibliografia
  • [Bu-Den] Burton, R. and Denker, M. On the central limit theorem for dynamical systems, Trans. Amer. Math. Soc. 302 (1987), 715-726.
  • [C] Cramér, H. Sur un nouveau théorème-limite de la théorie des probabilités, in: Actualités Sci. Indust. 736, Hermann, Paris, 1938, 5-23.
  • s Dembo, A. and Zeitouni, O. Large Deviations Techniques and Applications, Jones and Bartlett, Boston, 1993 (or: Appl. Math. 38, Springer, 1998).
  • s del Junco, A. and Rosenblatt, J. Counterexamples in ergodic theory and in number theory, Math. Ann. 245 (1979), 185-197.
  • [K] Katok, A. Constructions in ergodic theory, unpublished manuscript.
  • [Kr] Krengel, U. On the speed of convergence in the ergodic theorem, Monatsh. Math. 86 (1978), 3-6.
  • [L1] Lacey, M. On weak convergence in dynamical systems to self-similar processes with spectral representation, Trans. Amer. Math. Soc. 328 (1991), 767-778.
  • [L2] Lacey, M. On central limit theorems, modulus of continuity and Diophantine type for irrational rotations, J. Anal. Math. 61 (1993), 47-59.
  • [Pa] Parry, W. Topics in Ergodic Theory, Cambridge Univ. Press, 1981.
  • [Pe] Petrov, V. V. Limit Theorems of Probability Theory, Oxford Stud. Probab. 4, Oxford Sci. Publ., Oxford Univ. Press, 1995.
  • [V1] Volný, D. On limit theorems and category for dynamical systems, Yokohama Math. J. 38 (1990), 29-35.
  • [V2] Volný, D, Invariance principles and Gaussian approximation for strictly stationary processes, Trans. Amer. Math. Soc. 351 (1999), 3351-3371.
  • [V-W] Volný, D. and Weiss, B. Coboundaries in $L_{0}^{∞}$, in preparation.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.